Suites uniformément distribuées et fonctions faiblement presque-périodiques
Bulletin de la Société Mathématique de France, Volume 108  (1980), p. 207-212
@article{BSMF_1980__108__207_0,
     author = {Hansel, Georges and Troallic, Jean-Pierre},
     title = {Suites uniform\'ement distribu\'ees et fonctions faiblement presque-p\'eriodiques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {108},
     year = {1980},
     pages = {207-212},
     doi = {10.24033/bsmf.1916},
     zbl = {0483.10048},
     mrnumber = {83d:43010},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1980__108__207_0}
}
Hansel, Georges; Troallic, Jean-Pierre. Suites uniformément distribuées et fonctions faiblement presque-périodiques. Bulletin de la Société Mathématique de France, Volume 108 (1980) , pp. 207-212. doi : 10.24033/bsmf.1916. http://www.numdam.org/item/BSMF_1980__108__207_0/

[1] Benzinger (L.). - Uniformly distributed sequences in locally compact groups I, Trans. Amer. Math. Soc., t. 188, 1974, p. 149-165. | MR 48 #11388 | Zbl 0281.22004

[2] Berg (I. D.), Rajagopalan (M.) and Rubel (L. A.). - Uniform Distribution in locally compact abelian groups, Trans. Amer. Math. Soc., t. 133, 1968, p. 435-446. | MR 37 #3279 | Zbl 0165.34401

[3] Eberlein (W. F.). - Abstract Ergodic Theorems and weakly almost periodic functions, Trans. Amer. Math. Soc., t. 67, 1949, p. 217-240. | MR 12,112a | Zbl 0034.06404

[4] Greenleaf (F. P.). - Invariant Means on Topological Groups and Their Applications, New York, van Nostrand, Reinhold Company, 1969, (van Nostrand Mathematical Studies, 16). | MR 40 #4776 | Zbl 0174.19001

[5] Hartman (S.). - Remarks on equidistribution on non-compact groups, Compositio Math., t. 16, 1964, p. 66-71. | Numdam | MR 30 #184 | Zbl 0142.26603

[6] Kuipers (L.) and Niederreiter (H.). - Uniform Distribution of Sequences, Wiley, New York, 1974. | MR 54 #7415 | Zbl 0281.10001

[7] Maynard (H. B.). - A geometrical characterization of Banach spaces with the Radon-Nikodym property, Trans. Amer. Math. Soc., t. 185, 1973, p. 493-500. | MR 52 #6382 | Zbl 0278.46040

[8] Namioka (I.) et Asplund (E.). - A geometric proof of Ryll-Nardzewski's fixed point theorem, Bull. Amer. Math. Soc., t. 73, 1967, p. 443-445. | MR 35 #799 | Zbl 0177.40404

[9] Niederreiter (H.). - On the existence of uniformly distributed sequences in compact spaces, Compositio Math., t. 25, 1972, p. 93-99. | Numdam | MR 47 #5208 | Zbl 0239.10019

[10] Rindler (H.). - Uniform distribution on locally compact groups, Proc. Amer. Math. Soc., t. 57, 1976, p. 130-132. | MR 54 #5155 | Zbl 0306.22009

[11] Rubel (L. A.). - Uniform distribution in locally compact groups, Comment. Math. Helv., t. 39, 1965, p. 253-258. | MR 31 #3537 | Zbl 0152.03703

[12] Veech (W. A.). - Some questions of uniform distribution, Ann. of Math., 94 (2). 1971, p. 125-138. | MR 44 #4187 | Zbl 0226.43001

[13] Veech (W. A.). - Topological dynamics, Bull. Amer. Math. Soc., 1977. | MR 57 #7558 | Zbl 0384.28018